# SDR HEEA0014506

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: A352T
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER HAS HEAVY CORROSION.
